I N S O M N I A

  • ChilaxinJOCK0...

    Posts: 1513

    Jul 13, 2010 4:50 AM GMT
    I HAATE THIS! Any suggestions?

    p.s. im doing one of those "supreme cleanse" things from whole foods and im supposed to take two of the pills after dinner. Ive noticed since i ve started that ive had insomnia....could supplements be keeping me awake?
  • Posted by a hidden member.
    Log in to view his profile

    Jul 13, 2010 4:57 AM GMT
    Definitely possible man, does the pill container say any of the side effects?

    I find that a good wank definitely helps me get to sleep better... maybe that's the problem icon_lol.gif
  • ChilaxinJOCK0...

    Posts: 1513

    Jul 13, 2010 5:00 AM GMT
    haha nah its just herbal stuff...its like a liver dtox. its a part of the cleanse. I feel like its makin me wired for some reason
  • calibro

    Posts: 8888

    Jul 13, 2010 12:38 PM GMT
    umm... strychnine is just an herbal thing too, but i don't recommend it. just because something is herbal and from wholefoods doesn't mean it actually works or is good for you. second, detox your liver? you do realize your liver is the organ that detoxes your entire body? that's like washing a bar of soap. there's little evidence to support detox diets and supplements. you're wasting your money and it sounds as if it's giving you insomnia.
  • Posted by a hidden member.
    Log in to view his profile

    Jul 13, 2010 12:43 PM GMT

    We can't help you without knowing the name of the product or its ingredients.
  • HndsmKansan

    Posts: 16311

    Jul 13, 2010 12:44 PM GMT
    I'd definitely ask questions from a doctor or dietician before taking any supplements such as you are using.. if anything else, to get some additional options for obtaining your goals here. Losing sleep is way worse than "non cleansing"
    whole foods.. LOL
  • Posted by a hidden member.
    Log in to view his profile

    Jul 13, 2010 12:50 PM GMT
    ChilaxinJOCK09 saidhaha nah its just herbal stuff...its like a liver dtox. its a part of the cleanse. I feel like its makin me wired for some reason


    "just herbal" could easily be keeping you awake: herbs and natural plant extracts are very potent (where does caffeine come from?)

    next time you can´t sleep try this

    bent-knee-forward-bend.jpg

    this

    paschimottana.gif

    and this

    j0407309.jpg

    while breathing deeply and gently through your nose. Even if you don´t feel like sleeping after you will rest better like this than if you are rolling around in bed (unless you want to fly me and I will roll around with you and no-one will get any sleep at all).
  • ChilaxinJOCK0...

    Posts: 1513

    Jul 13, 2010 2:19 PM GMT
    meninlove said
    We can't help you without knowing the name of the product or its ingredients.


    Supreme Cleanse by Gaia Herbs
  • solak

    Posts: 493

    Jul 13, 2010 2:22 PM GMT
    sex masturbate melatonin.. pick 2 out of 3
  • ChilaxinJOCK0...

    Posts: 1513

    Jul 13, 2010 2:23 PM GMT
    solak saidsex masturbate melatonin.. pick 2 out of 3

    i chose B last night. Didnt work sadly...altho it was fun
  • Posted by a hidden member.
    Log in to view his profile

    Jul 13, 2010 2:24 PM GMT

    Thanks, will research the ingredients as best I can for you!

    Always be aware that some herbs etc are stimulants. As well, this cleanse required you avoid all kinds of foods and medications, which can as a result also upset your system.

    -Doug
  • me35mtl

    Posts: 306

    Jul 13, 2010 2:27 PM GMT
    i bet it is the pills..alot of medications including allergy and cold pills can do that..i just learned that this week..was taking cold capsules thinking it would knock me out..instead for some reason after a few hours of taking it before bedtime i was wide awake with restlessness in my legs like i could run a marathon.. turns out i read up on it and alot of medications and suppliments have something in them like caffeine ..
    Try not taking the pills for a few days and see if that helps
  • solak

    Posts: 493

    Jul 13, 2010 2:28 PM GMT
    ChilaxinJOCK09 said
    solak saidsex masturbate melatonin.. pick 2 out of 3

    i chose B last night. Didnt work sadly...altho it was fun


    finger up the hole? sometimes that helps too
  • ChilaxinJOCK0...

    Posts: 1513

    Jul 13, 2010 2:31 PM GMT
    me35mtl saidi bet it is the pills..alot of medications including allergy and cold pills can do that..i just learned that this week..was taking cold capsules thinking it would knock me out..instead for some reason after a few hours of taking it before bedtime i was wide awake with restlessness in my legs like i could run a marathon.. turns out i read up on it and alot of medications and suppliments have something in them like caffeine ..
    Try not taking the pills for a few days and see if that helps


    ok thanks man. Ihad that exact same feeling...i felt like getting out of bed and going for a long jog at like 3am lol...its a horrible feeling
  • me35mtl

    Posts: 306

    Jul 13, 2010 2:35 PM GMT
    i can bet its the pills then if you had that same sensation in your legs..its kinda like when we had those growing pains in our legs..and you just get so freakin irritated that you start tossing and turning..i thought i had ILS irratable leg syndrome..but then when i saw on the net i knew it was the pills..
    They say also that these sensations happen because it causes poor circulation to the major organs like heart, liver kidney etc..so if these pills are really doing the cleansing trick its also working it over time which is why you get that insomniac feeling
  • Posted by a hidden member.
    Log in to view his profile

    Jul 13, 2010 2:39 PM GMT
    It contains burdock root. Please read:

    http://www.all4naturalhealth.com/side-effects-of-burdock-root.html
  • ChilaxinJOCK0...

    Posts: 1513

    Jul 13, 2010 2:49 PM GMT
    meninlove said It contains burdock root. Please read:

    http://www.all4naturalhealth.com/side-effects-of-burdock-root.html


    wow, thats kinda scary. Im going to take a break with those pills for a while and see what happens
  • ChilaxinJOCK0...

    Posts: 1513

    Jul 13, 2010 2:50 PM GMT
    ChilaxinJOCK09 said
    meninlove said It contains burdock root. Please read:

    http://www.all4naturalhealth.com/side-effects-of-burdock-root.html


    wow, thats kinda scary. Im going to take a break with those pills for a while and see what happens


    *capsules/supplements...w/e the F theyre called
  • Posted by a hidden member.
    Log in to view his profile

    Jul 13, 2010 2:53 PM GMT
    Hey man. I take melatonin pills. Melatonin is what your brain creates when it decides it is time to go to sleep. So when you take it, it causes you to want to go to sleep. It's 100% natural and you won't get addicted. I don't recommend taking it more than 3 days in a row, though, or you'll feel like you have a hangover.
  • Posted by a hidden member.
    Log in to view his profile

    Jul 13, 2010 3:04 PM GMT
    Now there's a plan. It would be a whole lot better if the supplements listed the amounts of each herb, but all you see are the words 'proprietary blend'.

    If you're concerned about the state of your body, often a blood work-up (panel) will tell you a lot.

    Here's some info on CBC testing, for an example. Page two has a chart.

    There's also testing for cholesterol levels that tell you about your liver.




    from http://www.labtestsonline.org/understanding/analytes/cbc/test.html


    You'll see a drop-down labelled 'tests'. Click on it and you'll see all the types of blood tests that can be done for various functions of your body.

    Preventative is better than cure, but often the best preventative is eating well and living well. Lots of water.

    Doug